# SDR SWAA2020121737267

- Difficulty date: December 16, 2020
- Submitted: December 17, 2020
- Operation: Air carrier
- Aircraft: N8632A
- Make and model: Boeing 737-8H4
- Aircraft serial: 60082
- Aircraft time: 22,993 hours, 10,109 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT LIGHT COVER NEAR R1 DOOR FELL OFF.  REMOVED AND REPLACED R1 DOOR EMERGENCY EXIT LIGHT LENS, PER SIP.
